Transferability of habitat suitability criteria: Response to comment

North American Journal of Fisheries Management
By: , and 

Links

Abstract

Response to comment by Williams, et al., 1999. North American Journal of Fisheries Management 19:623-625.

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Transferability of habitat suitability criteria: Response to comment
Series title North American Journal of Fisheries Management
Volume 19
Issue 2
Year Published 1999
Language English
Contributing office(s) Patuxent Wildlife Research Center
Description 626-628
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title North American Journal of Fisheries Management
First page 626
Last page 628